본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

East Asian mathematical journal v.15 no.1, 1999년, pp.55 - 64  

CERTAIN CLASSES OF MEROMORPHIC FUNCTIONS WITH POSITIVE COEFFICIENTS

Lee, Sang-Ho   (Department of Applied Mathematics Pukyong National UniversityUU0000598  ); Cho, Nak-Eun   (Department of Applied Mathematics Pukyong National UniversityUU0000598  ); Kwon, Oh-Sang   (Department of Mathematics Kyungsung UniversityUU0000115  );
  • 초록

    초록이 없습니다.


 저자의 다른 논문

  • Cho, Nak-Eun (14)

    1. 1997 "ANGULAR ESTIMATIONS OF CERTAIN ANALYTIC FUNCTIONS" Journal of the Korean Mathematical Society = 대한수학회지 34 (2): 427~436    
    2. 2000 "ON CLASSES OF CERTAIN ANALYTIC FUNCTIONS DEFINED BY MULTIPLIER TRANSFORMATIONS" East Asian mathematical journal 16 (2): 225~231    
    3. 2000 "Argument Estimates Of Certain Meromorphic Functions" Communications of the Korean Mathematical Society = 대한수학회논문집 15 (2): 263~274    
    4. 2001 "ON THE FEKETE-SZEG$\ddot{O}$ PROBLEM AND ARGUMENT INEQUALITY FOR STRONGLY QUASI-CONVEX FUNCTIONS" Bulletin of the Korean Mathematical Society = 대한수학회보 38 (2): 357~367    
    5. 2003 "MULTIPLIER TRANSFORMATIONS AND STRONGLY CLOSE-TO-CONVEX FUNCTIONS" Bulletin of the Korean Mathematical Society = 대한수학회보 40 (3): 399~410    
    6. 2003 "ON THE FEKETE-SZEGO PROBLEM FOR CERTAIN ANALYTIC FUNCTIONS" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 10 (4): 265~271    
    7. 2005 "ON THE $FEKETE-SZEG\"{O}$ PROBLEM FOR STRONGLY $\alpha$-LOGARITHMIC CLOSE-TO-CONVEX FUNCTIONS" East Asian mathematical journal 21 (2): 233~240    
    8. 2011 "SUBORDINATION AND SUPERORDINATION FOR MEROMORPHIC FUNCTIONS ASSOCIATED WITH THE MULTIPLIER TRANSFORMATION" East Asian mathematical journal 27 (3): 299~308    
    9. 2012 "SANDWICH-TYPE THEOREMS FOR A CLASS OF INTEGRAL OPERATORS ASSOCIATED WITH MEROMORPHIC FUNCTIONS" East Asian mathematical journal 28 (3): 321~332    
    10. 2013 "Subordination and Superordination for Multivalent Functions associated with the Differintegral Operator" Kyungpook mathematical journal 53 (1): 1~12    
  • Kwon, Oh-Sang (12)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기